Anabolics
Search More Than 6,000,000 Posts
Results 1 to 10 of 10
  1. #1
    crazyswoll's Avatar
    crazyswoll is offline Junior Member
    Join Date
    Feb 2004
    Posts
    122

    a little worried

    Hey bros. I am getting a little worried here. I just started getting nose bleeds about two days ago. I am getting them pretty regularly. Could it be from the
    test.

  2. #2
    quebecbulk is offline Associate Member
    Join Date
    Feb 2004
    Location
    the post office!
    Posts
    381
    high bp my friend....get some taurine or if it gets to bad lower your dose or get some meds

  3. #3
    BUYLONGTERM's Avatar
    BUYLONGTERM is offline Anabolic Member
    Join Date
    Feb 2003
    Posts
    8,067
    As I tell everyone, be very careful. Nose bleeds can be a result from high blood pressure! I would get it check by your Dr. ASAP.

  4. #4
    Da Bull's Avatar
    Da Bull is offline Banned
    Join Date
    Sep 2003
    Location
    X
    Posts
    0
    Quote Originally Posted by crazyswoll
    Hey bros. I am getting a little worried here. I just started getting nose bleeds about two days ago. I am getting them pretty regularly. Could it be from the
    test.
    It could be from high bp,but also many,many other things can cause that as well.Run your Nolv and l-dex,plus watch your sodium intake and drink plenty of water.Should this continue,see your Doc.

  5. #5
    crazyswoll's Avatar
    crazyswoll is offline Junior Member
    Join Date
    Feb 2004
    Posts
    122
    My cylce:
    wk 1-12 sust 250 750mg/wk (m,w,f)
    wk 1-4 dbol 40mg/ed
    wk 1-12 nolva 10mg/ed
    wk 8-14 UGL winny tabs 50mg/ed
    wk 15-17 pct

    Should I back my test down? I am in week 4. I have already gained 20lbs. Holding some water. squat up 75lbs and bench about 20lbs. I dont look any bigger though. Any help bros. This is my first cylce to.

  6. #6
    BUYLONGTERM's Avatar
    BUYLONGTERM is offline Anabolic Member
    Join Date
    Feb 2003
    Posts
    8,067
    If it's from anything, I'd bet it was from the DBOL ..

  7. #7
    quebecbulk is offline Associate Member
    Join Date
    Feb 2004
    Location
    the post office!
    Posts
    381
    dbol is notorious for high bp, what is your cycle exp?

  8. #8
    quebecbulk is offline Associate Member
    Join Date
    Feb 2004
    Location
    the post office!
    Posts
    381
    btw...youre running a fair ammount of gear for a first cycle+40mg dbol is getting high

  9. #9
    big_mike's Avatar
    big_mike is offline Member
    Join Date
    Nov 2003
    Location
    the lab
    Posts
    578
    definetely like dabull said, watch your sodium intake!!!!!! this can cause high BP as well, so if you guys are eating MAD processed foods, it's time to start cooking up your own grub! I cook ALL of my food and i get on the average, 7 solid meals a day. I never add sodium to anything, nor do i eat substances that are even remotely high in sodium. Sometimes, i don't even get the recommended daily value for sodium, but occasionally, i reach it. Do some light cardio everyday, this helps with BP and keeps bloat down. Take your Liquidex and Nolva, and do some of the things we mentioned and things should be back to normal. Hope all goes well for you.

  10. #10
    Join Date
    Dec 2003
    Posts
    3,145
    Add Ldex and drink more water in addition to what everyone else said.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •